I am on my 11th week with Pegasys 180 mg. My WBC went down below normal to 2.5 ( ref range 4.00-9.00) and PLT went down to 93 (ref range 150.00 - 400.00). My doc says if these two will not get back to within ref range we have to adjust interferon dose to 135 mg. But I do not want it because I guess 135 mg is not that potent as 180 mg. Any advise? Maybe somebody experience same? Meanwhile I am not experiencing any sides from my treatment.
I am on Pegasys 180 mg too, already 21st week + TDF. My PLT count was also down to 123 (ref range 150.00 - 400.00) and WBC to 3.5. My doc told me if they dropped too much I'll be given medication to raise them. The nurse who inject me Peg also told me that some patients need sometimes 2 injections a week to raise WBC count and PLT counts. The nurse told me the name of the injection but I forgot now as I don't need it YET. May be you check with your doctor.
it is best to keep max dose, lowering doses intf usually fails complitely, you can first try natural ways to increase wbc but as to plt you need to take the medication.i also dont remember the names of the drugs you can check in HCV community they have many sides on hcv so they use those drugs very often and know the names
melatonin may boost wbc, 20mg daily at night, it also helps sleep
vitamin C liposomal from livonlabs,2 sachets per day on empty stmach
natural vitamin E, 800ui daily, it must be the natural type.high gamma vitamin E from puritans is very cheap, double check that it is the natural type before buying, natural type has a blend of E vitamins not just one
if you stop tdf you ll have some more virus around to stimulte immune response which is none/low now, i d try it since you have nothing to lose because tdf can be restarted anytime.
this is staggered tdf+intf combo and it is used to stimulate immune response, pisa researchers use this schedule too when intf has no response, i think your main limit is also using intf 135 instead of 180...lambda intf would be the best choise but it is not available unless you find a trial accepting in italy
that is what I suspect.. by the way my latest transaminasis are sligthly out of range.. (around 60) .. I guess I'll quit tdf in Decemmer and continue with IFN for some months.. before this I'll collect hbs quant...
the liver is ok, latest ultrasound does not show any damage..
why dont you try drugs to increase WBC and plt to go back to 180 dose?low dose intf has been studied for 48weeks course and it didn t work, response was very very low, i dont remember if they used 135 but i guess so
i remember you had hbsag decrease to around 5000iu/ml first weeks than it relapsed to higher values, can you make a connection with the change of intf dose and hbsag relapse?did it happen at the same time?
this is important because we may suppose you responded to the 180 dose
I have experienced same thing. My dna went to und while hbs goes up each month by 20%. But my doctor says now better watch dna rather then hbs.. My doctors says that Hbs is the last hbv market to disappear according to her experience the shortest disapparance time she had seen was one year after treatment with pegasys. Pegasys has long term post treatment effect. So it may take up to 3-5 year for Hbs to disappear due to pegasys therapy. But I think you should take nucs to keep dna und surely.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.